MAUDE Adverse Event Report: PERFUSION SYSTEMS BIO CONSOLE 560; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS

PERFUSION SYSTEMS BIO CONSOLE 560; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Model Number 560BCS1
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: during preventive maintenance by service technician, it was observed that bio-console 560 had a battery issue, as one of the battery was not reaching its minimum capacity.Issue was resolved by replacing the battery.Preventive maintenance was performed as per specification.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
During preventive maintenance by a service technician this bio-console 560 controller had a battery issue.One of the batteries was under the minimum required capacity.This was detected during service so there was no patient involvement, so no adverse effect occurred.
 
Additional Manufacturer Narrative
Medtronic received additional information that the lot number of replaced batteries is 0011780938.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information h6.2 eval code method (fdm/annex b): this field was updated.Additional information d.4 unique identifier (udi) #: this field was updated.Correction h6.3 eval code result (fdr/annex c): this field was updated.Correction h6.4 eval code conclusion (fdc/annex d): this field was updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
BIO CONSOLE 560
Common Device Name
CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21987927
Report Number2184009-2025-00627
Device Sequence Number11881618
Product Code DWA
UDI-Device Identifier00613994450463
UDI-Public(01)00613994450463(11)090727(21)560B100771
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K080824
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number560BCS1
Device Catalogue Number560BCS1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by ManufacturerNot provided
07/09/2025
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date05/27/2025
07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown